Alert archive / Arizona / Red Flag Warnings in 2010

Red Flag Warning 4, NWS Tucson, AZ

April 12, 2010

NWS Tucson, AZ issued this red flag warning at Apr 12, 2010, 3:35 AM MST. It took effect at Apr 12, 2010, 1:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2010, 3:35 AM MST (10:35 UTC)
In effect from
Apr 12, 2010, 1:00 PM MST
Expired
Apr 12, 2010, 8:00 PM MST
In force
7 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

616 
WWUS85 KTWC 121035
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
335 AM MST MON APR 12 2010

...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM...COCHISE...SANTA
CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES FOR AREAS BELOW 7000
FEET FROM 1 PM TO 8 PM MST THIS EVENING FOR STRONG AND GUSTY
WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE
DANGER RATING...

AZZ146-148-122200-
/O.UPG.KTWC.FW.A.0004.100412T2000Z-100413T0400Z/
/O.NEW.KTWC.FW.W.0004.100412T2000Z-100413T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
335 AM MST MON APR 12 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MST THIS EVENING FOR AREAS BELOW 7000 FEET...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE GREAT BASIN TODAY
INTO EARLY TOMORROW. THIS SYSTEM WILL RESULT IN INCREASING WINDS
ACROSS SOUTHEAST ARIZONA BY THIS AFTERNOON. EXPECT SUSTAINED
SOUTHWEST TO WEST 20 FOOT WIND SPEEDS OF 15-30 MPH WITH GUSTS TO
BETWEEN 35 AND 40 MPH THIS AFTERNOON AND CONTINUING INTO EARLY
EVENING. THESE WINDS ARE EXPECTED TO COMBINE WITH MINIMUM RELATIVE
HUMIDITIES OF 10 TO 15 PERCENT...AND A HIGH TO VERY HIGH FIRE
DANGER RATING.

THEREFORE...THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG
WARNING FOR FIRE WEATHER ZONES 146 AND 148 THIS AFTERNOON
THROUGH THIS EVENING FOR AREAS BELOW 7000 FEET IN
GREENLEE...GRAHAM...COCHISE...SANTA CRUZ...AND EASTERN PIMA
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ147-122200-
/O.NEW.KTWC.FW.W.0004.100412T2000Z-100413T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
335 AM MST MON APR 12 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST
THIS EVENING. 

A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE GREAT BASIN TODAY
INTO EARLY TOMORROW. THIS SYSTEM WILL RESULT IN INCREASING WINDS
ACROSS SOUTHEAST ARIZONA BY THIS AFTERNOON. EXPECT SUSTAINED
SOUTHWEST TO WEST 20 FOOT WIND SPEEDS OF 15-30 MPH WITH GUSTS TO
BETWEEN 35 AND 40 MPH THIS AFTERNOON AND CONTINUING INTO EARLY
EVENING. THESE WINDS ARE EXPECTED TO COMBINE WITH MINIMUM RELATIVE
HUMIDITIES VERY CLOSE TO OR JUST UNDER 15 PERCENT...AND A HIGH TO
VERY HIGH FIRE DANGER RATING.

THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR FIRE WEATHER
ZONE 147 THIS AFTERNOON THROUGH THIS EVENING FOR WESTERN AND
CENTRAL PIMA COUNTY AND SOUTHEASTERN PINAL COUNTY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
2 follow-up statements
927 
WWUS85 KTWC 122037
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
137 PM MST MON APR 12 2010

...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA 
(GREENLEE...GRAHAM...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN
PINAL COUNTIES) BELOW 7000 FEET THROUGH 8 PM MST THIS EVENING FOR
STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH TO
VERY HIGH FIRE DANGER RATING...

AZZ146>148-130300-
/O.CON.KTWC.FW.W.0004.000000T0000Z-100413T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
137 PM MST MON APR 12 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING FOR ALL OF SOUTHEAST ARIZONA BELOW 7000 FEET (GREENLEE...
GRAHAM...COCHISE...SANTA CRUZ...PIMA...AND SOUTHEASTERN PINAL
COUNTIES) FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...
AND A HIGH TO VERY HIGH FIRE DANGER RATING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR FIRE WEATHER ZONES 146...147 AND 148 BELOW 7000 FEET.

A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE GREAT BASIN BY EARLY
TUESDAY. THIS SYSTEM HAS RESULTED IN STRONG AND GUSTY WINDS ACROSS
SOUTHEAST ARIZONA...WITH SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS
OF 15-30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH THROUGH THE EARLY
EVENING HOURS TONIGHT. THESE STRONG WINDS...COMBINED WITH RELATIVE
HUMIDITY VALUES OF 10 TO 15 PERCENT...AND A HIGH TO VERY HIGH FIRE
DANGER RATING...HAS RESULTED IN THE CONTINUATION OF THE RED FLAG
WARNING FOR ALL OF SOUTHEAST ARIZONA BELOW 7000 FEET THROUGH 8 PM
THIS EVENING. WIND SPEEDS WILL THEN DIMINISH DURING THE EVENING
HOURS TONIGHT...AS RELATIVE HUMIDITIES SLOWLY RECOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
099 
WWUS85 KTWC 130317
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
817 PM MST MON APR 12 2010

AZZ146>148-130430-
/O.EXP.KTWC.FW.W.0004.000000T0000Z-100413T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
817 PM MST MON APR 12 2010

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

WINDS ARE EXPECTED TO CONTINUE TO DIMINISH OVERNIGHT WHILE RH
VALUES RECOVER TO ABOVE 15 PERCENT. WINDS ARE NOT EXPECTED TO BE
AS STRONG ON TUESDAY WITH THE SYSTEM MOVING OFF TO THE NORTHEAST.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 12, 2:57 AM MST, 38 minutes earlier.

Area forecast discussion, Apr 12, 2:57 AM MST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
257 AM MST MON APR 12 2010

.SYNOPSIS...A STRONG PACIFIC STORM SYSTEM WILL MOVE INTO THE GREAT
BASIN THIS AFTERNOON AND TONIGHT...PASSING WELL NORTH OF ARIZONA.
EXPECT INCREASED WINDS...PATCHY BLOWING DUST...AND HIGH FIRE DANGER
THIS AFTERNOON AS THIS STORM PASSES BY TO OUR NORTH. SEVERAL DEGREES
OF COOLING EXPECTED BEHIND THIS STORM ON TUESDAY. MUCH WARMER
TEMPERATURES WITH A RAPID WARMING TREND ON WEDNESDAY AND THURSDAY.

&&

.DISCUSSION...IMPRESSIVE PACIFIC STORM SYSTEM COMING ONSHORE NEAR
EUREKA CALIFORNIA THIS MORNING...WITH LIGHTNING STRIKES DETECTED
EARLIER THIS MORNING NEAR THE SAN FRANCISCO BAY AREA. SYSTEM IS
QUITE DYNAMIC AND LOOKS IMPRESSIVE ON SATELLITE...BUT IT WILL PASS
NORTH OF ARIZONA IN TYPICAL APRIL FASHION TODAY AND TONIGHT. STORM
EXPECTED TO BE CENTERED NEAR RENO THIS AFTERNOON...WITH PACIFIC COLD
FRONT ENTERING WESTERN ARIZONA. SHOWER ACTIVITY WILL REMAIN
RELEGATED TO WFO FLAGSTAFF'S CWA AND POINTS NORTH IN THE GREAT
BASIN. WIND WILL BE THE STORY FOR OUR CWA AS IS TYPICALLY THE CASE THIS
TIME OF YEAR...WITH RESULTANT AREAS OF BLOWING DUST AND FIRE
CONCERNS (SEE BELOW). SOUTHWEST WINDS WILL BEGIN INCREASING AROUND
18Z...WITH WINDS OF 15-30 MPH COMMON AFTER 2 PM. SOME GUSTS OF 35-40
MPH EXPECTED THIS AFTERNOON...ESPECIALLY ON THE HIGHER TERRAIN...BUT
WINDS ARE CURRENTLY EXPECTED TO STAY BELOW WIND ADVISORY CRITERIA.
STILL...PLENTIFUL SUNSHINE WILL ALLOW FOR EFFICIENT BOUNDARY LAYER
MIXING AND PLENTY OF GUSTINESS THIS AFTERNOON. DUST ISSUES POSSIBLE
ALONG INTERSTATE 10...WE WILL HAVE TO WATCH THE USUAL SUSPECTED
AREAS SUCH AS NORTHWEST OF TUCSON...ESPECIALLY WITH THE PLOWING OF
AGRICULTURAL FIELDS CONTINUING.

A FEW DEGREES OF COOLING TODAY COMPARED TO SUNDAY'S WARM HIGHS...BUT
STILL EXPECTING LOWER 80S FOR THE LOWER DESERTS TODAY. COOLER AIR
ARRIVES BEHIND THE TROUGH PASSAGE TONIGHT AND TUESDAY...WITH A NICE
BREAK IN TEMPERATURES EXPECTED TOMORROW. EXPECTING MAX TEMPS TO
RANGE IN THE MID 70S TUESDAY...ABOUT 5 DEGREES BELOW NORMAL FOR MID
APRIL. HEIGHTS/THICKNESSES RISE RAPIDLY WEDNESDAY AND ESPECIALLY
THURSDAY...WITH A RAPID WARMING TREND EXPECTED. KTUS SHOULD APPROACH
90 THURSDAY AFTERNOON.

AFTER THURSDAY...FOR THE EXTENDED...IT IS ANYONE'S GUESS. 00Z GFS
AND ECMWF ARE IN SHARP DISAGREEMENT. 00Z ECMWF DEVELOPS A CLOSED 562
DM LOW OVER SOUTHERN CALIFORNIA FRIDAY EVENING...AND MOVES IT TO
NEAR OUR CWA SATURDAY...ALL THE WHILE PULLING MOISTURE FROM NEW
MEXICO/TEXAS INTO AT LEAST THE WHITE MOUNTAINS BY SATURDAY. 00Z GFS
IS COMPLETELY DIFFERENT...WITH DRY WEST/SOUTHWEST FLOW OVER ARIZONA
FRIDAY AND SATURDAY...WITH NO STORM SYSTEM AT ALL. GFS DOES HAVE A
LOW OFF THE PACIFIC COAST WEST OF SAN DIEGO NEXT SUNDAY AND MOVES IT
INTO SOUTHERN ARIZONA NEXT MONDAY MORNING PRODUCING PRECIP...WHILE
ECMWF HAS SHARP RIDGING MOVING INTO ARIZONA NEXT MONDAY MORNING.
WITH ALL THE CONFUSION...HARD TO DO MUCH WITH GRIDS. WILL JUST HAVE
TO WAIT FOR A PREFERRED SOLUTION TO REVEAL ITSELF. WE DO HAVE SOME
SLIGHT CHANCE POPS NEAR THE WHITES DURING THE FRIDAY AND SATURDAY
TIME FRAME TO MATCH WITH SURROUNDING OFFICES...BUT CONFIDENCE IN THE
FORECAST IS UNUSUALLY LOW BY LATE THIS WEEK.

&&

.AVIATION...MOSTLY CLEAR SKIES THROUGH TODAY...WITH ONLY A FEW
CIRRUS ESPECIALLY NORTH OF THE TERMINALS. WINDS LIGHT AND TERRAIN
DRIVEN THROUGH 15Z. EXPECT SOUTHWEST WINDS TO BEGIN INCREASING
DURING THE MID MORNING HOURS. AFTER 18Z TODAY...EXPECT SOUTHWEST
WINDS OF 20-25 KTS AT ALL THREE TAF SITES. WIND GUSTS NEAR 30-35 KTS
DURING THE 18Z-02Z PERIOD. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.FIRE WEATHER...A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE GREAT
BASIN TODAY INTO EARLY TOMORROW. THIS SYSTEM WILL RESULT IN
INCREASING WINDS ACROSS SOUTHEAST ARIZONA THROUGH THE DAY...WITH A
LITTLE COOLER DAYTIME HIGH TEMPERATURES BEHIND THE SYSTEM ON
TOMORROW AND WEDNESDAY. THE MODELS/WIND GUIDANCE VALUES HAVE
REBOUNDED IN THEIR SOLUTIONS...NOW PUTTING WINDS THAT MEET RED FLAG
CRITERIA OVER MUCH OF SOUTHEAST ARIZONA BY THIS AFTERNOON. THAT
SAID...HAVE UPGRADED INHERITED FIRE WEATHER WATCH INTO A RED FLAG
WARNING FOR AREAS BELOW 7000 FEET FOR EASTERN PIMA...SANTA
CRUZ...COCHISE...GRAHAM AND GREENLEE COUNTIES. RH VALUES IN FIRE
WEATHER ZONE 147 WILL BE BORDERLINE IN SOME LOCATIONS...FOR EXAMPLE
IN FAR WESTERN PIMA COUNTY...WHILE MEETING CRITERIA IN OTHERS...SUCH
AS SOUTHERN PORTIONS OF CENTRAL PIMA COUNTY. KEEPING THAT IN
MIND...ALONG WITH THE FACT THAT 24 HOURS AGO MODEL DATA SUGGESTED
CENTRAL PIMA COUNTY WOULD HAVE BEST CONDITIONS FOR MEETING RED FLAG
CRITERIA...HAVE DECIDED TO INCLUDE FIRE WEATHER ZONE 147 (CENTRAL
AND WESTERN PIMA COUNTY...SOUTHEASTERN PINAL COUNTY) IN THE RED FLAG
WARNING FOR TODAY. WILL MAINTAIN THAT AREAS ABOVE 7000 FEET NEED NOT
BE INCLUDED IN THE WARNING DUE TO THE SNOW PACK/ONGOING SNOW MELT AT
THOSE ELEVATIONS AND THUS WETTER FUELS ABOVE THE 7000 FOOT LEVEL.

SUSTAINED SOUTHWEST TO WEST 20 FOOT WIND SPEEDS OF 15-30 MPH WITH
GUSTS TO BETWEEN 35 AND 40 MPH ARE EXPECTED BY THIS AFTERNOON AND
WILL CONTINUE THROUGH EARLY EVENING. THESE WINDS ARE EXPECTED TO
COMBINE WITH MINIMUM RELATIVE HUMIDITIES OF 10 TO 15 PERCENT...AND A
HIGH TO VERY HIGH FIRE DANGER RATING. CREWS IN THE FIELD TODAY
SHOULD BE ALERT TO CURRENT CONDITIONS AND USE EXTREME CAUTION.

OTHERWISE...A LITTLE COOLER DAYTIME HIGH TEMPERATURES AND LESS WIND
ARE EXPECTED BEHIND THE SYSTEM ON TUESDAY AND WEDNESDAY. DRY WITH A
WARMING TREND ON THE PERIPHERY OF HIGH PRESSURE CENTERED TO OUR EAST
THE SECOND HALF OF THE WEEK.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR ALL FIRE
WEATHER ZONES 146>148 (GREENLEE...GRAHAM...COCHISE...SANTA
CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES) BELOW 7000 FEET FROM 1 PM
MST THROUGH 8 PM MST THIS EVENING.

DISCUSSION...TURNER
AVIATION/FIRE WEATHER...SMR

WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 12, 3:16 AM MST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
316 AM MST MON APR 12 2010

AZZ019-030-033>035-122230-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
316 AM MST MON APR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A STRONG PACIFIC STORM SYSTEM WILL MOVE INTO THE GREAT BASIN TODAY
AND TONIGHT...WELL TO THE NORTH OF ARIZONA. EXPECT SOUTHWEST
WINDS TO BEGIN INCREASING DURING THE MID MORNING HOURS...WITH THE
STRONGEST WINDS EXPECTED THIS AFTERNOON AND EVENING. SOUTHWEST
WINDS OF 15 TO 30 MPH WILL BE COMMON THIS AFTERNOON...WITH GUSTS
OF 35 TO 40 MPH EXPECTED ESPECIALLY ON THE HIGHER TERRAIN AND IN
WIND PRONE LOCATIONS. PATCHY AREAS OF BLOWING DUST CAN BE EXPECTED
THIS AFTERNOON...PARTICULARLY NEAR PLAYAS...CONSTRUCTION
ZONES...AND ANY PLOWED FIELDS. THE COMBINATION OF WINDS...LOW
HUMIDITIES...AND HIGH FIRE DANGER RATING HAS RESULTED IN A RED
FLAG WARNING BEING ISSUED FROM 1 PM THROUGH 8 PM MST FOR ALL OF
SOUTHEAST ARIZONA BELOW 7000 FEET. THE HIGH FIRE DANGER IS
EXPECTED TO SUBSIDE WITH DIMINISHING WINDS THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031-032-122230-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
316 AM MST MON APR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A STRONG PACIFIC STORM SYSTEM WILL MOVE INTO THE GREAT BASIN TODAY
AND TONIGHT...WELL TO THE NORTH OF ARIZONA. EXPECT SOUTHWEST
WINDS TO BEGIN INCREASING DURING THE MID MORNING HOURS...WITH THE
STRONGEST WINDS EXPECTED THIS AFTERNOON AND EVENING. SOUTHWEST
WINDS OF 15 TO 30 MPH WILL BE COMMON THIS AFTERNOON...WITH GUSTS
OF 35 TO 40 MPH EXPECTED ESPECIALLY ON THE HIGHER TERRAIN AND IN
WIND PRONE LOCATIONS. PATCHY AREAS OF BLOWING DUST CAN BE EXPECTED
THIS AFTERNOON...PARTICULARLY NEAR PLAYAS...CONSTRUCTION
ZONES...AND ANY PLOWED FIELDS. THE COMBINATION OF WINDS...LOW
HUMIDITIES...AND HIGH FIRE DANGER RATING HAS RESULTED IN A RED
FLAG WARNING BEING ISSUED FROM 1 PM THROUGH 8 PM MST FOR ALL OF
SOUTHEAST ARIZONA BELOW 7000 FEET. THE HIGH FIRE DANGER IS
EXPECTED TO SUBSIDE WITH DIMINISHING WINDS THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

TURNER

WEATHER.GOV/TUCSON

Nearby

Red Flag Warnings in Arizona, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.